MathSciNet Relay Station
MathSciNet bibliographic data
MR335666 (49 #446) 20M10
Hinkle, C. V., Jr. Generalized semigroups of quotients. Trans. Amer. Math. Soc. 183 (1973), 87–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement